# SDR DL73K011698

- Difficulty date: October 22, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- Aircraft time: 48,798 hours, 38,481 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465417
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 663.75 FRAME WAS FOUND CRACKED AT STR 1 AND STR 3L.  THE CRACKS WERE CUT OUT, THE AREA NDT INSPECTED AND A REPAIRPER SRM 53-10-4, FIGURE 14 INSTALLED.  THE DAMAGE WAS FOUND AT HMV.
